# SDR USAA2010061591123

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 46,291 hours, 17,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-05 CHECK PHX - EEL - EMERGENCY POWER SUPPLY UNIT (EPSU) 'AFT EMER L' FAULT DURING EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED AFT LEFT EPSU BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
